# SDR AALA20071906

- Difficulty date: October 9, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT LEFT AND RIGHT FORWARD EXIT SIGNS AT SEAT ROW 20DEF INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT LEFT AND RIGHT FORWARD EXIT SIGNS AT SEAT ROW 20DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
